Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An asymptotic analysis of an odd order linear differential equation

David Lowell Lovelady

Vol. 57 (1975), No. 2, 475–480
Abstract

Let q be a continuous function from [0,) to (0,), and let n be a positive integer. With respect to the equation u(2n+1) + qu = 0, we study the relationship between the existence of oscillatory solutions and the asymptotic behavior of nonoscillatory solutions.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 29 October 1974
Revised: 4 March 1975
Published: 1 April 1975
Authors
David Lowell Lovelady